SHUN LEE CATHOLIC SECONDARY SCHOOL FINAL EXAMINATION (2019-2020) TIMETABLE

SECONDARY TWO

<u>Date</u>	<u>Subject</u>	<u>Time</u>	<u>Duration</u>
2/7/2020 Thu	Chinese History	8:15 a.m. – 9:05 a.m.	50mins
3/7/2020 Fri	English Language (Reading) English Language (Usage) English Language (Writing)	8:15 a.m. – 8:55 a.m. 9:25 a.m. – 9:55 a.m. 10:25 a.m. – 11:25 a.m.	40mins 30mins 1hr
6/7/2020 Mon	Chinese Language (Reading) Chinese Language (Writing)	8:15 a.m. – 9:30 a.m. 10:00 a.m. – 11:10 a.m.	1hr 15mins 1hr 10mins
7/7/2020 Tue	Mathematics	8:15 a.m. – 9:45 a.m.	1hr 30mins
8/7/2020 Wed	Science	8:15 a.m. – 9:00 a.m.	45mins
9/7/2020 Thu	Integrated Humanities Student Affairs questionnaire	8:15a.m. – 9:45 a.m. 9:45a.m. – 10:05 a.m.	1hr 30mins 20mins
Examination Venue :	2A – 2D Classrooms (2/F)		